Universidade do Minho  

           
 
  Autenticação/Login
 
Contactos
Mapa do Site
   
  imprimir
 


Lista de publicações 

Artigos publicados em revistas com arbitragem
  1. Agricola, I., Ferreira, A. C., " Tangent Lie groups are Riemannian naturally reductive spaces ", Adv. Appl. Clifford Algebras, 27 (2017) 895-911.
    RepositoriUM 
  2. Alho, A., Mena, F. C., Valiente-Kroon, J., " The Einstein-Friedrich-nonlinear scalar field system and the stability of scalar field cosmologies ", Advances in Theoretical and Mathematical Physics, 21 (2017) 857-899.
    RepositoriUM 
  3. Almeida, J., Costa, J. C., Zeitoun, M.,  " Reducibility of pointlike problems ", Semigroup Forum 94 (2017), 325–335
  4. Almeida, R., Malinowska, A.B., Morgado, M.L., Odzijewicz, T., " Variational methods for the solution of fractional discrete/continuous Sturm-Liouville problems ", Journal of Mechanics of Materials and Structures", 12(1) (2017), 3-21
  5. Alves, F. R. V., Catarino, P., " A classe dos polinômios bivariados de Fibonacci (PBF): elementos recentes sobre a evolução de um modelo ", Revista Thema, 14 (1) (2017), 112-136
  6. Alves, F. R. V., Catarino, P., " The Bivariate (complex) Fibonacci and Lucas polynomials: an historical investigation with the Maple´s help ", Acta Didactica Napocensia, 9 (4) (2017), 71-95 
  7. Avelino, C. P., Santos, A. F., " A class of spherical folding subdivisions ", Contrib. Discrete Math., 11 (2017) 79-101.
  8. Avelino, C. P., Santos, A. F., " Geometric and combinatorial structure of a class of spherical folding tessellations - I ", Czechoslovak Mathematical Journal, 67 (2017) 891-918.
  9. Avelino, C. P., Santos, A. F., " pherical folding tessellations by kites and isosceles triangles III ", Moscow Mathematical Journal, 17 (2017) 191-237.
  10. Avelino, C., Bourne, D., Ferreira, F., Rateiro, D., Santos, J., " Scheduling the repair of aircraft components - a case study ", Mathematics-in-Industry Case Studies, (2017) 7:5.
  11. Azevedo, A., Santos, L., " Lagrange multipliers and transport densities ", Journal de Mathématiques Pures et Appliquées", 108 (2017), 592–611
  12. Bento, A. J., Oliveira, J. J., Silva C. M., " Nonuniform behavior and stability of Hopfield neural networks with delay ", Nonlinearity", 30(8) (2017), 3088-3103 
    RepositoriUM 
  13. Bessa, M., Lopes Dias, J., Torres, M.J., " On shadowing and hyperbolicity for geodesic flows on surfaces ", Nonlinear Analysis: Theory, Methods and Applications", 155 (2017), 250-263
  14. Bomfim, T., Torres, M.J., Varandas, P., " Topological features of flows with the reparametrized gluing orbit property ", Journal of Differential Equations", 262 (2017), 4292-4313
  15. Bonacini, E., Groppi, M., Monaco, R., Soares, A. J., Soresina, C., " A network landscape model: stability analysis and numerical tests ", Communications in Nonlinear Science and Numerical Simulation, 48 (2017), 569-584 
    RepositoriUM 
  16. Brito, I., Da Silva, M. F. A., Mena, F. C., Santos, N. O., " Cylindrically symmetric inhomogeneous dust collapse with a zero expansion component ", Classical and Quantum Gravity, 34 (2017) 205005 (17pp).
    RepositoriUM 
  17. Brito, I., Gonçalves, P., Ramos, P. L., " O risco e a ruína na atividade seguradora ", Boletim da Sociedade Portuguesa de Matemática, 75 (2017) 3-30.
    RepositoriUM 
  18. Brito, I., Mena, F. C.,  " Initial boundary-value problem for the spherically symmetric Einstein equations with fluids with tangential pressure ", Proceedings of the Royal Society A, 473 (2017) 20170113.
    RepositoriUM 
  19. Cação, I., Falcão, M.I., Malonek, H.R., " Three term recurrence relations for systems of Clifford algebra-valued orthogonal polynomials ", Advances in Applied Clifford Algebra", 27(1) (2017), 71-85
    RepositoriUM 
  20. Cação, I., Falcão, M.I., Malonek, H.R., " Hypercomplex Polynomials, Vietoris' Rational Numbers and a Related Integer Numbers Sequence ", Complex Anal. Oper. Theory", 11(5) (2017), 1059-1076
    RepositoriUM 
  21. Catarino, P, " A note on certain matrices with h(x)-Fibonacci polynomials ", Acta Mathematica Universitatis Comenianae, 86 (2) (2017), 263-270
  22. Catarino, P., " Some Pell difference sequences ", MAYFEB Journal of Mathematics, 4 (2017), 73-84
  23. Catarino, P., " Diagonal Functions of k-Pell and k-Pell-Lucas Polynomials and some identities ", Acta Mathematica Universitatis Comeniana
  24. Catarino, P., " k-Pell, k-Pell-Lucas and Modified k-Pell sedenions ", Asian – European Journal of Mathematics,
  25. Catarino, P., Vasco, P. " On Dual k-Pell Quaternions and Octonions ",  Mediterr. J. Math., 14 (2 (2017), article: 75
  26. Catarino, P., Campos, H., " Incomplete k-Pell, k-Pell-Lucas and Modified k-Pell Numbers ", Hacettepe Journal of Mathematics and Statistics, 46 (3) (2017), 361-372
  27. Catarino, P., Nascimento, M. M., Morais, E., Campos, H., Vasco, P.,  " The Habit: Engineering students’ understanding of mathematical creativity ", European Journal of Engineering Education, Doi: http://dx.doi.org/10.1080/03043797.2017.1367760. 
  28. Catarino, P., Vasco, P., " On Matrices with the Pell, Pell-Lucas, k-Pell and k-Pell-Lucas Quaternions ", Analele Stiintifice ale Universitatii “Alexandru Ioan Cuza'' din Iasi (Serie noua). Matematica (Annals of the Alexandru Ioan Cuza University of Iasi (New series). Mathematics)
  29. Catarino, P., Vitória, J., " Best Approximation Pair of Two Skew Lines ", International Journal of Algebra (Ruse), 11(3) (2017), 103 – 115
  30. Chen, J.L., Zhu, H.H., Patricio, P., Zhang, Y.L " Characterizations and representations of core and dual core inverses ", Canadian Mathematical Bulletin 60(2)(2017), 269-282
  31. Chen, J.L., Zou, H., Zhu, H., Patricio, P.; " “The one-sided inverse along an element in semigroups and rings ", Mediterr. J. Math. 14(2017), article 208 
  32. Clain, S., Figueiredo, J., " The MOOD method for the non-conservative shallow-water system ", Computers and Fluids, 145 (2017), 99-128
    RepositoriUM 
  33. Cohen, D., Vandembroucq, L., " Topological complexity of the Klein bottle ", Journal of Applied and Computational Topology, 1 (2017) 199-213
  34. Costa, C., Nascimento, M. M., Catarino, P., " Sinopse dos estudos sobre (etno) saberes matemáticos efetuados no nordeste português e sua aplicação didática ", Revista Latinoamericana de Etnomatemática, 10 (1) (2017), 128-136
  35. Costa, J.C., Nogueira, C., Teixeira, M.L.,  " On k-reducibility of pseudovarieties of the form V*D ", Int. J. Algebra Comput. 27 (2017), 23-40
  36. Costa, R., Clain, S., Loubere, R., Machado, G.J., " A Very High-Order Accurate Staggered Finite Volume Scheme for the Stationary Incompressible Navier–Stokes and Euler Equations on Unstructured Meshes ", Journal of Scientific Computing", 71 (2017), 1375–1411
  37. Costa, R., Clain, S., Machado, G.J., " A sixth-order finite volume scheme for the steady-state incompressible Stokes equations on staggered unstructured meshes ", Journal of Computational Physics, 349 (2017), 501–527
    RepositoriUM 
  38. Ding, Y., Li, D., Zhang, Y.L., Azevedo, C.,  " Experimental investigation on the composite effect of steel rebars and macro fibers on the impact behavior of high performance self-compacting concrete ",  Construction and Building Materials 136 (2017), 495-505 (2017) DOI: 10.1016/j.conbuildmat.2017.01.073 
    RepositoriUM 
  39. Diogo, Teresa; Ford, Neville; Jackiewicz, Zdzislaw; Lima, Pedro; Morgado, Luisa; Rebelo, Magda, " Preface ", Applied Numerical Mathematics", 114(1) (2017), 1-1
  40. Espírito Santo, J., " The polarized lambda-calculus ", Electronic Notes in Computer Science 332 (2017), 149-168
  41. Falcão, M.I., Miranda, F., Severino, R., Soares, M.J., " Basins of attraction for a quadratic coquaternionic map ", Chaos, Solitons and Fractals", 104 (2017), 716-724
    RepositoriUM 
  42. Ferreira M.,  " A New Estimator for the Pickands Dependence Function ", Journal of Modern Applied Statistical Methods 16(1) (2017), 350-363. doi: 10.22237/jmasm/1493597940
  43. Ferreira, A. C., " Non-existence of orthogonal complex structures on the round 6-sphere ", Differential Geometry and its Applications
  44. Ferreira, A. C., Salavessa, I., " Dirichlet principal eigenvalue comparison theorems in geometry with torsion ", Journal of Mathematical Analysis and Applications, 453 (2017) 700-723.
    RepositoriUM 
  45. Ferreira, F., Avelino, C. P., Bentes, I., Matos, C., Teixeira, C., " Assessment strategies for municipal selective waste collection schemes ", Waste Management, 59 (2017) 3-13.
  46. Ferreira, M., Ferreira, H., " Analyzing the Gaver-Lewis Pareto Process under an Extremal Perspective ", Risks 5(3) (2017), 33. doi:10.3390/risks5030033
  47. García-Soidán, P., Menezes, R., " Nonparametric construction of probability maps under local stationarity ", Environmetrics 28 (2017), e2438. https://doi.org/10.1002/env.2438
    RepositoriUM 
  48. Guterman, A., Soares, G., " Determinantal range of words ", (no idioma russo) Proceedings of Scientific Seminars of Sankt-Petersburg Institute of Russian Academy of Science, 463 (2017), 94-111.
  49. Guterman, A., Soares, G., " Determinantal range of words ", Journal of Mathematical Sciences
  50. Krakowski, K. A., Machado, L., Silva Leite, F., Batista, J., " A modified Casteljau algorithm to solve interpolation problems on Stiefel manifolds ", Journal of Computational and Applied Mathematics, 311 (2017) 84-99.
  51. Lemos, R., Soares, G., " Some Log-majorizations and an extension of a determinantal inequality ",  Linear Algebra and its Applications
  52. Liu, Z.Y., Qin, X.R., Wu, N.C., Zhang, Y.L., " The shifted classical circulant and skew circulant splitting iterative methods for Toeplitz matrices ", Canadian Mathematical Bulletin 60 (4) (2017), 807-815
  53. Liu, Z.Y., Wu, N.C., Qin, X.R., Zhang, Y.L., " The Shifted Sine Precnditiner for Real Symmetric Positive Definite Toeplitz Matrices ", Math. Theory Appl. 37 (2017), 1-6.
  54. Liu, Z.Y., Yu, J., Zhang, Y., Zhang, Y.L., " H-preconditioner for H-matrices ", Math. Appl. (Wuhan) 30 (1) (2017), 144-150
  55. Lopes, D., Clain, S., Pereira, R.M.S., Machado, G.J., Smirnov, G., Vasilevskiy, I.,  " Numerical simulation of breast reduction with a new knitting Condition ", International Journal for Numerical Methods in Biomedical Engineering, 33(2) (2017), 
    RepositoriUM 
  56. Machado, L., Monteiro, M. T. T., " A numerical optimization approach to generate smoothing spherical splines ", Journal of Geometry and Physics, 111 (2017) 71-81.
  57. Marisa Ferreira, Paulo A. Pereira, Marta Parreira, Inês Sousa, José Figueiredo, João J.Cerqueira, António F.Macedo, " Using endogenous saccades to characterize fatigue in multiple sclerosis. ", Elsevier Editorial System(tm) for Multiple Sclerosis and Related Disorders, 14 (2017), 16-22
  58. Marques, F., Clain, S., Machado, G.J., Martins, B., Carneiro, O.S., Nóbrega, J.M. " A new energy conservation scheme for the numeric study of the heat transfer in profile extrusion calibration ", Heat and Mass Transfer, 53(9) (2017), 2901-2913
    RepositoriUM 
  59. Mena, F. C., Oliveira, J., " Radiative gravitational collapse to spherical, toroidal and higher genus black holes ", Annals of Physics, 387 (2017) 135-151.
    RepositoriUM 
  60. Morgado, M.L., Ferrás, L., Rebelo, M., Ford, N., " Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method ", Applied Numerical Mathematics
  61. Morgado, M.L., Rebelo, M., " Well-posedness and numerical approximation of tempered fractional terminal value problems ", Fractional Calculus & Applied Analysis", 5(20) (2017), 1239-1262
  62. Oliveira, J. J. " Global exponential stability of nonautonomous neural network models with unbounded delays ",  Neural Networks", 96 (2017), 71-79
  63. Oliveira, J. J., " Convergence of Asymptotic Systems of Non-autonomous Neural Network Model with Infinite Distributed Delays ", Nonlinear Science", 27 (2017), 1463-1486 
    RepositoriUM 
  64. Osório, M. N. M., Soares, A., Catarino, P.,  " Etnomatemática da Marimba: instrumento etnográfico da província de Malanje em Angola ", Revista Latinoamericana de Etnomatemática”, 10 (1) (2017), 6-20
  65. Pinto, L., Uustalu,T. " A proof-theoretic study of bi-intuitionistic propositional sequent calculus ", Journal of Logic and Computation
  66. Polewczak, J. Soares, A.J., " On modified simple reacting spheres kinetic model for chemically reactive gases ", Kinetic and Related Models", 10(2) (2017), 513-539
    RepositoriUM 
  67. Schobinger, M., Lima, P., Morgado, M.L., Weinmuller, E.,  " A Novel Computational Approach to Singular Free Boundary Problems in Ordinary Differential Equations ", Applied Numerical Mathematics
  68. Zhu, H.H., Chen, J.L., Patricio, P. , " Reverse order law for the inverse along an element ", Linear Multilinear Algebra 65 (2017), 166-177
  69. Zhu, H.H.,Chen, J.L., Patricio, P., Mary, X., " Centralizer's applications to the inverse along an element ", Applied Mathematics and Computation 315 (2017) 27-33
Artigos em atas de congressos internacionais e capítulos de livros

     
      © 2018 Universidade do Minho  - Termos Legais  - actualizado por CMAT Símbolo de Acessibilidade na Web D.